Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 3 | Page No.: 109-112
DOI: 10.3923/ajms.2011.109.112
Two-Dimensional Sofic Systems and Shift of Finite Type using Allowable Block
Abdulkafi A. Al-Refaei

A two-dimensional sofic system has been defined by using the notion of allowable block. This definition is an extension of the original definition in the one-dimensional case. It is shown that the present definition is equivalent to using the notion of symbolic factors of subshift of finite types and to point out some of the phenomena which arise in the transition from classical shift of finite type to two-dimensional shift of finite type where, A is the finite alphabet. The rigidity properties of certain two dimensional shift of finite type and two dimensional sofic system has been discussed. Some examples are presented to illustrate this notation.
PDF Fulltext XML References Citation Report Citation
  •    Quality Assessment of Pedochemical Data Using Extreme Value Methodology
  •    Modeling and Simulation of Dynamic Systems
  •    Confidence Interval for the Mean of a Contaminated Normal Distribution
  •    The Performance of Robust Multivariate Statistical Control Charts based on Different Cutoff-points with Sustained Shift in Mean
How to cite this article:

Abdulkafi A. Al-Refaei , 2011. Two-Dimensional Sofic Systems and Shift of Finite Type using Allowable Block. Asian Journal of Mathematics & Statistics, 4: 109-112.

DOI: 10.3923/ajms.2011.109.112








Curve Bottom